# SDR SWAA082351

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 68,155 hours, 62,680 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Part number: 65C30462
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING NR 4 KRUEGER FLAP INBOARD HINGE FITTING CRACKED.  REMOVED AND REPLACED FITTING PER SRM.
